Bleeding After Intercourse-pg114825744518

7 Replies
preciouzshorti - May 21

lately after everytime i have s_x i have heavy bleeding afterwords, sometimes immediately after, and sometimes an hour after or the next day. it usually only lasts for a couple minutes and then happens at the same time for the next two days. i had a pap smear a couple weeks ago and he said he didn't find anything except bacterial vaginitis, and prescribed me the medication. at the time i thought i was pregnant and didn't mention the bleeding after s_x because i didn't think it was serious until yesterday, when i bled heavier than normal and then it stopped, i didn't bleed again today. could this be because of the infection or birth control (Depo shot)?

 

Lin - May 21

Perhaps the infection is making the walls of your v____a a bit more sensitive than usual. Blood after s_x is usually caused by abrasions or small tears within the v____a. It would be a good question to ask your doctor.

 

preciouzshorti - May 21

i am going to call him tomorrow to talk to him about it, and also ask him for another type of medication. i didn't mention that i was supposed to take 3 pills a days for 7 days and i only took it once for about 3 or 4 days. they are the kind that start dissolving as soon as you put them in your mouth, they were SO disgusting, i spit one of them up trying to hide it in my sandwhich and eat it like that, because it dissolved in the sandwhich and tasted SO nasty. so i quit taking them a day or two after that and decided that i will ask him for a cream instead

 

Lin - May 21

It's really important to to take antibiotics as directed and finish them all off, or your infection will only get worse.

 

linds99 - May 22

What type of bacteria did they find? Non-specific? Trichom (sp), or gardenerella? Some bacterias are more peskier than others and require a series of treatments. You really need to get another culture done with your doctor to make sure the bacteria is gone after the medication. Did you know that if you have a bacterial infection, sometimes it could travel up to your upper reporductive tract? I would say that you need to tell your doctor you are bleeding after s_x, today. Whether it is from the bacteria or from the depo shot, you really should have an answer to why to ease your mind.

 

preciouzshorti - May 22

i don't know what kinda of bacteria it was. he just told me that i had it and he said it wasn't serious and i just needed to take antibiotics for 7 days. he was looking for any kind of STD or something because i was having a lot of pain in my abdomen, stomach, and back, and some bleeding that i thought was implantation bleeding, but i took a preg. test and it was negative. he said that the sample from the Pap Smear wasn't that "strong" meaning he didn't really see anything, but he said that it had a odor and told me that i had the vaginitis

 

preciouzshorti - May 22

i had a light brown discharge all day today and about 30 minutes ago i had some heavy bleeding for a couple minutes. i didn't have it yesterday though, the last time i had it was right after i had s_x on saturday, and i am also having a lot of b___st pain, just in my right b___st though, and i had it late last night also

 

BrendaW - May 23

Did you call your doc and tell him abouthte bleeding and that you could nt take the pills. "Down there" is something you really dont want to mess with or flake off. you really need to get it taken care of or it will only get worse

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?